# SDR CAL950935

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 2300 · Communications System
- Part: Audio Select Pnl
- Part number: G5919
- Condition: Failed
- Location: Nr 3
- Part time: 24,958 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 0730 - DCA - THE NR 3 AUDIO SELECT PANEL BEGAN TO SMOKE IN FLIGHT.  THE SMOKE CEASED AFTER THE CIRCUIT BREAKERS WERE PULLED AND THE UNIT WAS REMOVED FROM OVERHEAD PANEL.  THE NR 3 AUDIO SELECT PANEL WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE GOOD.  AN INSPECTION OF THE INSIDE OF THE REMOVED UNIT FOUND A BURNED CIRCUIT BOARD.  (M)
